| Model Number |
0015811 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The end user reported a patient involved incident associated with the subject stretcher.It was reported while unloading a patient from the ambulance, a crew member began pulling the stretcher from the ambulance prior to the second medic being ready.The head end legs were not fully extended to the ground and the stretcher lowered from the ambulance.The patient did not report any injuries as a result.The stretcher was inspected by the end user and was found to be operational and was not damaged from the incident.The stretcher was then returned to service.The contributing factor to this incident was unintended use error.